Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 99, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 29, 2016, 9:41 PM CDT for Burnet County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2016, 9:41 PM CDT (02:41 UTC)
- Expired
- Apr 29, 2016, 10:14 PM CDT
- In force
- 33 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Burnet County, TX
The radar
The Ft Hood radar (KGRK), 65 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 8:20 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.7 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1203 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1029 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.8
The text
As transmitted.
869
WUUS54 KEWX 300241
SVREWX
TXC053-300330-
/O.NEW.KEWX.SV.W.0099.160430T0241Z-160430T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
941 PM CDT FRI APR 29 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BURNET COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1030 PM CDT
* AT 940 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE VICTOR...
OR NEAR LAMPASAS...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SUNNYLANE AND WATSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3095 9785 3090 9783 3092 9828 3103 9829
3103 9791
TIME...MOT...LOC 0240Z 268DEG 23KT 3098 9821
HAIL...1.00IN
WIND...60MPH
$$
CP1 follow-up statement
856
WWUS54 KEWX 300314
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1014 PM CDT FRI APR 29 2016
TXC053-300323-
/O.CAN.KEWX.SV.W.0099.000000T0000Z-160430T0330Z/
BURNET TX-
1014 PM CDT FRI APR 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BURNET COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL....
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL TEXAS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
AUSTIN SAN ANTONIO.
LAT...LON 3095 9785 3090 9783 3092 9828 3103 9829
3103 9791
TIME...MOT...LOC 0311Z 268DEG 23KT 3099 9796
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 8:47 PM CDT, 54 minutes earlier.
Area forecast discussion, Apr 29, 8:47 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 847 PM CDT FRI APR 29 2016 .MESOSCALE UPDATE... SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR MOST OF THE AREA AND WILL TRY TO EXPLAIN LATEST CONVECTIVE THINKING FOR THE NEXT SEVERAL HOURS. FIRST...THINGS HAD BEEN SLOW GOING FOR MOST OF THE AFTERNOON. THE DRYLINE HAD BEEN NEARLY STATIONARY AND THUS CONVECTION HAD A HARD TIME DEVELOPING WITH THE LACK OF SURFACE FOCUS. A COUPLE OF STRONG TO SEVERE STORMS DID DEVELOP NEAR BURNET COUNTY WHERE THE DRYLINE WAS ABLE TO BULGE OUTWARD. FARTHER SOUTH...THERE HAS BEEN A STATIONARY BOUNDARY BETWEEN HONDO AND CASTROVILLE THAT COULD BE SEEN ON VISIBLE SATELLITE. SEVERAL SHOWERS DEVELOPED ALONG THIS BOUNDARY IN THE LATE AFTERNOON HOURS. ABOUT TWO HOURS AGO...THE WIND AT HONDO TURNED TO THE WEST AND AFTER THIS OCCURRED...STRONGER UPDRAFTS DEVELOPED WITH THE INCREASE OF LOW-LEVEL CONVERGENCE. THE RESULTANT SUPERCELL HAS BEEN ONGOING FOR THE PAST HOUR AND HAS MOVED INTO NORTHERN BEXAR COUNTY. THERE HAVE BEEN A COUPLE OF ROTATIONAL SIGNATURES WITHIN THIS CELL BUT THESE HAVE QUICKLY BEEN OVERCOME BY A SURGING RFD. THE ENVIRONMENT IS NOT OVERLY CONDUCIVE FOR TORNADOES TONIGHT. THERE IS SOME VEERING IN THE LOW-LEVELS OF THE ATMOSPHERE BUT SPEED SHEAR IS LACKING AS SPEEDS REMAIN NEAR 20 KNOTS. THIS IS EQUATING TO 0-3 HELICITY VALUES NEAR 100. CANT RULE OUT A BRIEF TORNADO BUT OVERALL...THE POTENTIAL IS LOW. WITH THE LESSER AMOUNT OF ACTIVITY THIS AFTERNOON...THE ATMOSPHERE IS PRIMED FOR POSSIBLE CONVECTION OVERNIGHT WHEN THE FRONT MAKES IT TO THE CWA. THIS FRONT WILL SERVE AS A FOCUS FOR THUNDERSTORM INITIATION. WE HAD CAPE VALUES NEAR 4000 J/KG ALL AFTERNOON BUT UNTIL SOMETHING FORCES PARCELS UPWARD...NONE OF THIS CAPE WILL EVER BE REALIZED. WITH THE INSTABILITY STILL AROUND OVERNIGHT...GIVEN THE ABNORMALLY HIGH DEWPOINTS IN THE MIDDLE 70S...THINK THERE COULD BE SOME STRONG UPDRAFTS FOR HAIL PRODUCTION WHEN THE BOUNDARY MAKES IT INTO THE CWA LATER TONIGHT. WITH THE WEAKER WIND SPEEDS IN THE LOWER LEVELS OF THE ATMOSPHERE...THE THREAT FOR STRAIGHT LINE WINDS IS A BIT LOWER...BUT ANY DOMINATING COLD POOLS COULD LEAD TO SEVERE WIND GUSTS. && .PREV DISCUSSION... /ISSUED 637 PM CDT FRI APR 29 2016/ AVIATION... HAVENT SEEN TOO MUCH NEAR THE TERMINALS THIS AFTERNOON BESIDES A FEW SHOWERS WEST OF SAN ANTONIO. WILL BEGIN THE SAN ANTONIO SITES WITH VCSH TO COVER THIS ACTIVITY. WITH LITTLE CONVECTION THIS AFTERNOON...THERE WILL BE THE POTENTIAL FOR STORMS OVERNIGHT ONCE THE FRONT COMES INTO THE AREA AND SERVES AS A FOCUS FOR THUNDERSTORM DEVELOPMENT AS IT FORCES AIR PARCELS UPWARDS. SOME OF THE HIGH-RES GUIDANCE IS DIFFERING ON THIS SOLUTION BUT THE HRRR SEEMS TO HAVE A BETTER HANDLING ON INITIALIZATION AND THINK ITS SOLUTION OF THUNDERSTORMS OVERNIGHT IS PLAUSIBLE. WILL MENTION VCTS FROM 7Z-11 FOR THE I-35 TAF SITES. MAY NEED TO UP THAT TO PREVAILING OR TEMPO GROUPS LATER IF CONFIDENCE INCREASES. MVFR/IFR CEILINGS ARE EXPECTED OVERNIGHT BEFORE BECOME VFR TOMORROW MORNING AS LIGHT NORTHERLY FLOW CLEARS THINGS OUT. PREV DISCUSSION... /ISSUED 337 PM CDT FRI APR 29 2016/ SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... LATE AFTERNOON SURFACE OBSERVATIONS SHOW A DRYLINE IN PLACE FROM NEAR SONORA BACK INTO NORTHWESTERN VAL VERDE COUNTY. TRAILING BEHIND THE DRYLINE IS A PACIFIC COLD FRONT LOCATED ROUGHLY ALONG AN OZONA TO DRYDEN LINE. CONVECTION CONTINUES TO SLOWLY DEVELOP TO THE EAST OF THE DRYLINE AND A MARGINAL TO ENHANCED RISK FOR SEVERE WEATHER IS IN PLACE ACROSS ALL OF SOUTH CENTRAL TEXAS. HI-RES MODELS CONTINUE TO INDICATE A LINE OF THUNDERSTORMS WILL DEVELOP AHEAD OF THE DRYLINE...ALBEIT PERHAPS A LITTLE LATER THAN PREVIOUSLY ANTICIPATED. ONCE STORMS DEVELOP...THEY WILL LIKELY BECOME SEVERE QUICKLY... WITH LARGE HAIL...DAMAGING WINDS BEING THE MAIN CONCERNS. CAN/T RULE OUT SOME ISOLATED TORNADOES AS WELL...ESPECIALLY WHERE WINDS BECOME LOCALLY BACKED. SOME LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE... ESPECIALLY FOR AREAS EAST OF I-35 GIVEN WELL ABOVE NORMAL MOISTURE LEVELS. ONCE WE LOOSE PEAK HEATING...A GRADUAL DECREASE IN CONVECTION IS EXPECTED. THE EXCEPTION COULD BE ALONG AND EAST OF THE I-35 CORRIDOR LATE TONIGHT INTO SATURDAY MORNING AS THE PACIFIC COLD FRONT MOVES IN FROM THE WEST. SOME OF THE HI-RES MODELS ARE SHOWING ANOTHER LINE OF CONVECTION DEVELOPING ALONG AND EAST OF THIS BOUNDARY DURING THE ABOVE MENTIONED TIME FRAME. LATE SATURDAY NIGHT... A MORE NORTHERN STREAM COLD FRONT MOVES IN AND THIS SHOULD SHIFT THE FOCUS FOR CONVECTION SOUTHWARD INTO THE COASTAL PLAINS. LONG TERM (SUNDAY THROUGH FRIDAY)... ON SUNDAY...A COLD FRONT WILL LIKELY BE STALLED ACROSS THE SOUTHERN RIO GRANDE PLAINS INTO THE COASTAL PLAINS. WITH MOISTURE POOLING ALONG THIS FRONT...RAIN CHANCES WILL BE FAVORED ACROSS THE MENTIONED AREAS. ANOTHER SURGE OF SURFACE HIGH PRESSURE MOVES IN SUNDAY NIGHT AND WITH INCREASED ISENTROPIC ASCENT...RAIN CHANCES WILL BE ON THE INCREASE. RAIN CHANCES SHOULD INCREASE ON MONDAY AS A SUBTROPICAL JET MOVES ACROSS SOUTHERN TEXAS. RAIN CHANCES WILL BEGIN TO EASE ON TUESDAY AS MID-LEVEL RIDGING BEGINS TO BUILD IN FROM THE WEST. WE/LL GO WITH A DRY FORECAST FOR THE REMAINDER OF THE UPCOMING WORK WEEK AS MID-LEVEL RIDGING CONTINUES TO BUILD IN FROM THE WEST. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 67 88 65 82 63 / 60 20 10 20 50 AUSTIN BERGSTROM INTL AIRPORT 67 87 65 81 64 / 60 20 10 20 50 NEW BRAUNFELS MUNI AIRPORT 67 88 66 82 65 / 60 30 10 30 40 BURNET MUNI AIRPORT 62 86 62 79 60 / 40 10 10 10 40 DEL RIO INTL AIRPORT 61 91 68 86 64 / 20 - 20 30 50 GEORGETOWN MUNI AIRPORT 64 85 63 81 62 / 60 20 10 10 50 HONDO MUNI AIRPORT 64 91 67 84 66 / 40 10 10 30 40 SAN MARCOS MUNI AIRPORT 67 86 66 83 64 / 60 30 10 30 50 LA GRANGE - FAYETTE REGIONAL 70 84 69 83 67 / 80 40 20 30 50 SAN ANTONIO INTL AIRPORT 68 88 67 82 65 / 50 20 10 30 40 STINSON MUNI AIRPORT 70 90 69 83 67 / 50 20 10 30 40 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...HAMPSHIRE SYNOPTIC/GRIDS...HAMPSHIRE PUBLIC SERVICE/DATA COLLECTION...TREADWAY
Hazardous weather outlook, Apr 29, 3:57 AM CDT, 17 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 357 AM CDT FRI APR 29 2016 TXZ171>173-183>194-202>209-217>225-228-300900- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 357 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING NEAR AND EAST OF A MASON TO KERRVILLE TO PEARSALL LINE. LARGE HAIL AND DAMAGING STRAIGHT-LINE WINDS ARE THE MAIN THREATS. ISOLATED TORNADOES CANNOT BE RULED OUT. SOME ISOLATED POCKETS OF 2-4 INCHES OF RAIN COULD RESULT IN LOCALIZED FLOODING...MAINLY EAST OF THE I-35 CORRIDOR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Apr 29, 8:54 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
854 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 2 NNW SAN ANTONIO INT A 29.55N 98.48W
04/29/2016 E1.00 INCH BEXAR TX PUBLIC
PUBLIC REPORT OF QUARTER SIZED HAIL VIA TWITTER.
&&
EVENT NUMBER EWX1600313Local storm report, Apr 29, 8:56 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
856 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM HAIL 1 WSW HILL COUNTRY VILL 29.58N 98.51W
04/29/2016 E1.00 INCH BEXAR TX PUBLIC
PUBLIC REPORT OF 1 INCH HAIL NEAR THE INTERSECTION OF
BLANCO AND BITTERS. REPORT VIA TWITTER.
&&
EVENT NUMBER EWX1600314Local storm report, Apr 29, 9:06 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
906 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 1 NE CASTLE HILLS 29.54N 98.51W
04/29/2016 E1.75 INCH BEXAR TX BROADCAST MEDIA
GOLF BALL SIZED HAIL NEAR BLANCO ROAD AND RAMSEY.
REPORT VIA TWITTER.
&&
EVENT NUMBER EWX1600315Local storm report, Apr 29, 9:08 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
908 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HAIL 2 SE SAN ANTONIO INT AP 29.52N 98.45W
04/29/2016 E1.75 INCH BEXAR TX TRAINED SPOTTER
GOLF BALL SIZED HAIL FALLING AROUND INTERSTATE 410 AND
NACOGDOCHES RD.
&&
EVENT NUMBER EWX1600316Local storm report, Apr 29, 9:12 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
912 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HAIL ALAMO HEIGHTS 29.48N 98.47W
04/29/2016 E1.25 INCH BEXAR TX PUBLIC
REPORT VIA TWITTER WITH PICTURES OF QUARTER TO HALF
DOLLAR HAIL.
&&
EVENT NUMBER EWX1600317Special weather statement, Apr 29, 9:21 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
921 PM CDT FRI APR 29 2016
TXZ172-300300-
BURNET TX-
921 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BURNET COUNTY UNTIL
1000 PM CDT...
AT 921 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF TOW...OR 11 MILES SOUTHWEST OF LAMPASAS...MOVING
NORTHEAST AT 55 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN BURNET
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3084 9838 3084 9840 3083 9842 3086 9842
3087 9845 3092 9845 3093 9844 3092 9842
3093 9841 3096 9845 3098 9844 3101 9846
3103 9843 3103 9793
TIME...MOT...LOC 0221Z 239DEG 49KT 3098 9834
ALLENThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:08 PM CDT | Special Weather Statement | EWX | Burnet | 37 min |
| Apr 29, 7:15 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 45 min |
| Apr 29, 7:34 PM CDT | Special Weather Statement | EWX | Bexar | 41 min |
| Apr 29, 7:50 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Medina | 55 min |
| Apr 29, 8:11 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 49 min |
| Apr 29, 8:41 PM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Apr 29, 8:48 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 57 min |
| Apr 29, 9:21 PM CDT | Special Weather Statement | EWX | Burnet | 39 min |
| Apr 29, 9:46 PM CDT | Special Weather Statement | EWX | Guadalupe | 59 min |
| Apr 29, 9:47 PM CDT | Special Weather Statement | EWX | Llano | 28 min |
| Apr 29, 10:13 PM CDT | Special Weather Statement | EWX | Burnet | 47 min |
| Apr 29, 10:39 PM CDT | Special Weather Statement | EWX | Guadalupe | 36 min |
| Apr 29, 10:47 PM CDT | Special Weather Statement | EWX | Burnet | 43 min |
| Apr 30, 12:45 AM CDT | Special Weather Statement | EWX | Val Verde | 30 min |
| Apr 30, 1:24 AM CDT | Special Weather Statement | EWX | Kinney, Uvalde | 36 min |
| Apr 30, 1:52 AM CDT | Special Weather Statement | EWX | Bandera | 38 min |
| Apr 30, 2:16 AM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| Apr 30, 2:27 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr, Kinney, Medina, Uvalde | 48 min |
| Apr 30, 2:59 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 61 min |
| Apr 30, 3:03 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 36 min |
| Apr 30, 3:06 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 54 min |
| Apr 30, 3:52 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Hays, Travis | 38 min |
| Apr 30, 4:00 AM CDT | Special Weather Statement | EWX | Medina | 30 min |
| Apr 30, 4:21 AM CDT | Special Weather Statement | EWX | Caldwell, Guadalupe | 39 min |
| Apr 30, 4:27 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 48 min |
| Apr 30, 4:33 AM CDT | Areal Flood Advisory | EWX | Hays, Travis | 117 min |
| Apr 30, 4:35 AM CDT | Special Weather Statement | EWX | Travis | 40 min |
| Apr 30, 4:37 AM CDT | Special Weather Statement | EWX | Medina | 23 min |
| Apr 30, 4:57 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee, Travis | 48 min |
| Apr 30, 5:00 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 19 min |
| Apr 30, 5:07 AM CDT | Special Weather Statement | EWX | Gonzales | 38 min |
| Apr 30, 5:23 AM CDT | Areal Flood Advisory | EWX | Bastrop | 2 hr |
| Apr 30, 5:36 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 39 min |
| Apr 30, 5:51 AM CDT | Special Weather Statement | EWX | Fayette | 39 min |
| Apr 30, 6:16 AM CDT | Special Weather Statement | EWX | Fayette | 29 min |
| Apr 30, 6:18 AM CDT | Areal Flood Advisory | EWX | Lee | 117 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.